# SDR SWAA2016070553523

- Difficulty date: June 17, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 42,974 hours, 25,042 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A5342
- Condition: Corroded
- Location: Bs 887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOORBEAM TEE STRAP CORRODED AT BS 887, BETWEEN LBL 22 TO RBL 22.  R & R THE FLOORBEAM TEE SPLICE IAW SRM.
